# SDR DL72L971687

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 10617844
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O/H EMER EXIT LIGHTS MID AND AFT CABIN PARTIALLY BURNT OUT.  RELAMPED LIGHTS AND REPLACED CHARGER AND BATT PK AT WING AREA.
